# SDR GTIA2020113035476

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 16,983 hours, 7,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L2 DOOR ASSEMBLYS ACCUMULATOR LOW.  SERVICED L2 DOOR ASSEMBLYS 13 TL ACCUMULATOR, IAW AMM 52-10-00.
